MathSciNet Relay Station
MathSciNet bibliographic data
MR2284052 (2008e:58016) 58E10 (49Q10 53A04 57M25)
Cantarella, Jason; Fu, Joseph H. G.; Kusner, Rob; Sullivan, John M.; Wrinkle, Nancy C. Criticality for the Gehring link problem. Geom. Topol. 10 (2006), 2055–2116 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement